Ask a doctor

Juvederm in my Nasal Folds Caused Drooping, Spasms and Changed Shape of my Mouth. Im Scared It Will Never Get Better?

i was 19 had it done last july one in each nasal fold and one each on side of chin, a few months later my right lip had a slight droop and would have small spasms , pull to the side up or down, then later the other started, wear i got inject at the nasal folds down looks flat and drooped, it used to be fuller i didi not lose weight so i dont get it near my chin lost its shape the distace from upper lip to mouth is farther . its been a year makes no sense, doctors say it should have dissolved,

Doctor Answers (2)

Drooping and spasms 1 yr after Juvederm?

+1

What you described here is a little difficult to sort out. There may be more going on than Juvederm. My best advice would be to seek a medical evaluation to rule out any underlying cause. You can always have Vitrase injected to dissolve the Juvederm but after a year it's hard to imagine there would be much left.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 145 reviews

Juviderm can be easily removed!

+1

Juvederm can last a very long time; in some patients it can last more than 2 years.  If you're not happy with your results, you can have your doctor inject the antidote (hyaluronidase) and athe filler will disappear almost immediately. Best of luck.

Daniel Yamini, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.